# SDR DALA2019021300938

- Difficulty date: February 13, 2019
- Submitted: February 13, 2019
- Operation: Air carrier
- Aircraft: N996DL
- Make and model: Doug MD-88
- Aircraft serial: 53363
- Aircraft time: 70,391 hours, 50,855 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK INDICATION ON FIRST LOWER HOLE LEFT SIDE VERT STAB L/E. REMOVED VERIFIED CRACK IN SPAR FLANGE. C/W ERA 575390-14AD REV ORIG SECT I, TIME LIMITED REPAIR.
